MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal de toxicologie clinique et experimentale · 1990

[Malignant Neuroleptic Syndrome during tiapride treatment].

Tamion F, Petit J, Massari P, Leroy J, Biga N, Oksenhendler G

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Tiapride, a benzamide compound, is a neuroleptic drug used in the treatment of some behavior troubles, especially in the alcohol withdrawal syndrome. We report a new case of malignant neuroleptic syndrome during a tiapride treatment in a 39 year-old alcoholic patient who had been admitted after a minor trauma. Symptoms were typical, with malignant hyperthermia in the absence of sepsis, coma, extrapyramidal syndrome, rhabdomyolysis, and severe metabolic acidosis. Dantrolene succeeded to reverse hyperthermia and rigidity; probably due to its delayed administration however, irreversible acidosis led to the patient's demise.

Для цитирования: Tamion F, Petit J, Massari P, Leroy J, Biga N, Oksenhendler G. [Malignant Neuroleptic Syndrome during tiapride treatment].. Journal de toxicologie clinique et experimentale. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.